HYPOTHESIS-TESTING IN B-SPLINE REGRESSION

被引:10
作者
SMITH, PL
机构
来源
COMMUNICATIONS IN STATISTICS PART B-SIMULATION AND COMPUTATION | 1982年 / 11卷 / 02期
关键词
D O I
10.1080/03610918208812251
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:143 / 157
页数:15
相关论文
共 13 条
[1]   ASYMPTOTIC INTEGRATED MEAN-SQUARE ERROR USING LEAST-SQUARES AND BIAS MINIMIZING SPLINES [J].
AGARWAL, GG ;
STUDDEN, WJ .
ANNALS OF STATISTICS, 1980, 8 (06) :1307-1325
[2]  
BUSE A, 1977, J AM STAT ASSOC, V72, P64
[3]  
De Boor C., 1978, PRACTICAL GUIDE SPLI, V27
[4]  
DRAPER NR, 1977, J AM STAT ASSOC, V72, P424
[5]   GRAFTED POLYNOMIALS AS APPROXIMATING FUNCTIONS [J].
FULLER, WA .
AUSTRALIAN JOURNAL OF AGRICULTURAL ECONOMICS, 1969, 13 (01) :35-46
[6]   OPTIMAL DESIGNS WITH A POLYNOMIAL SPLINE REGRESSION WITH A SINGLE MULTIPLE KNOT AT CENTER [J].
MURTY, VN .
ANNALS OF MATHEMATICAL STATISTICS, 1971, 42 (03) :952-&
[7]  
PARK SH, 1978, TECHNOMETRICS, V20, P151
[8]   PIECEWISE REGRESSION USING CUBIC SPLINES [J].
POIRIER, DJ .
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 1973, 68 (343) :515-524
[9]   SPLINES AS A USEFUL AND CONVENIENT STATISTICAL TOOL [J].
SMITH, PL .
AMERICAN STATISTICIAN, 1979, 33 (02) :57-62
[10]  
SMITH PL, 1979, 1979 P ARM NUM AN CO, P449